# SDR DALA2022061604215

- Difficulty date: June 16, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Crossbeam
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 CRACK CROSSBEAM AT LEVEL FR74 AND YB2 AT AFT GALLEY AREA. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON CROSSBEAM REAR FUSELAGE FLOOR STRUCTURE AT LEVEL FR74 AND YB AT AFT GALLEY AREA AS PER ER/A 599458-14. (2280223)
